I first noticed slight itching around the bottom side of my penis, on the soft skin right below the head a almost one month before. Nothing serious, so i overlooked.
On a night 2 day after the incident, I masturbated with soap, usually a pretty mild moisturizer. The next morning I woke up with a terribly itchy, burning, puffy (slightly inflammed) rash on my penis
Anyway, I simply cleaned with soap and apply fitkary (Potassium alum). It clicked for the time..
After than I had sex 2-3 days with my wife. Last day i feel that the same condition is back.
I again apply the same. And stop intercourse.
A couple of mornings I also applied some Dandruff shampoo to the area and it just seemed to make it worse so I stopped after the 2 applications. The itching and burning spread all over my penis front head side. Now it happens after 2-3 days and I apply Fitkary and got almost some relief for next days.
What can i do now. How can I handle the situation..
Please suggest any medicine or ointment which I can buy from Medicine shop and apply.
This looks like an allergic reaction or fungal infection (less likely). Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used after consulting a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.